Omitting Types and the Real Line
Newelski, Ludomir
J. Symbolic Logic, Tome 52 (1987) no. 1, p. 1020-1026 / Harvested from Project Euclid
Publié le : 1987-12-14
Classification: 
@article{1183742510,
     author = {Newelski, Ludomir},
     title = {Omitting Types and the Real Line},
     journal = {J. Symbolic Logic},
     volume = {52},
     number = {1},
     year = {1987},
     pages = { 1020-1026},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183742510}
}
Newelski, Ludomir. Omitting Types and the Real Line. J. Symbolic Logic, Tome 52 (1987) no. 1, pp.  1020-1026. http://gdmltest.u-ga.fr/item/1183742510/